Change search
ReferencesLink to record
Permanent link

Direct link
Perturbation analysis of the matrix equation X = Q+A(H)((X)over-cap-C)(-1) A
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
2003 (English)In: Linear Algebra and Its Applications, Vol. 372, 33-51 p.Article in journal (Refereed) Published
Abstract [en]

Consider the nonlinear matrix equation X=Q+A(H)((X) over cap - C)-(1)A, where Q is an n x n Hermitian positive definite matrix, C is an mn x mn Hermitian positive semidefinite matrix, A is an mn x n matrix, and (X) over cap is the m x m block diagonal matrix defined by (X) over cap = diag(X, X,..., X), in which X is an n x n matrix. This matrix equation is connected with certain interpolation problem. In this paper, perturbation bounds and condition numbers for the maximal solution are presented, and residual bounds for an approximate solution to the maximal solution are obtained. The results are illustrated by numerical examples. (C) 2003 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2003. Vol. 372, 33-51 p.
URN: urn:nbn:se:umu:diva-22013ISBN: 0024-3795OAI: diva2:212276
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000185053300002
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link